# SDR FDEA201401190140

- Difficulty date: January 19, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 141N832259
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 377 - 395 L1 DOOR LOWER SILL WEB FOUND CORROSION AT LOWER SURFACE.  REMOVED IAW SRM 51-10-02 REV 110.  REWORK AREA, EVALUATED MATERIAL THICKNESS REMOVED 0.018 INCHES, FOUND EXCEED 10% LIMIT IAW SRM 53-10-15, ALLOWANCE DAMAGE 1 FIG 101 REV 110.  L1 DOOR LOWER SILL WEB FABRICATED & INSTALLED IAW DRAWING 141N8322 SHT 1 REV K & 141N8322 SHT 2 REV F.
